# SDR SWAA2021090212712

- Difficulty date: August 28, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 57,802 hours, 35,522 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 500a S7-10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECT- TOP FASTENER HOLE AT O/B FLANGE COMMON TO BS 500A FRAME IS ELONGATED AT FRAME REPAIR STR 7R - STR 10R ; / [01] DRILLED OVERZISE HOLE .216 FINAL SIZE AT TOP FASTENER HOLE AT O/B FLANGE COMMON TO BS 500A FRAME PER SRM 51-40-05; [02] VERIFIED CORRECTIVE ACTION STEP 1 PER SRM.; [03] OK TO INSTALL HI-LOCK; [04] INSPECTED OPEN HOLE. OKAY TO INSTALL 1 EA HI-LOC FASTENER AT UPPER END OF REPAIR COMMON TO OUTBD FLANGE.; [05] INSTALLED HI-LOCK FASTENER AT UPPER END OF REPAIR COMMON TO OUTBOARD FLANGE BS500A IAW SRM 51-40-02-0G-0 AND EA #21-153-02349-WIP3.; [06] VERIFIED INSTALLED HI-LOCK FASTENER AT UPPER END OF REPAIR COMMON TO OUTBOARD FLANGE BS500A IAW SRM 51-40-02-0G-0 AND EA #21-153-02349-WIP3.; [07] VERIFIED ALL STEPS COMPLETE.
